# SDR O2GA2016011350101

- Difficulty date: January 13, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 9,997 hours, 7,061 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Hinge Pin
- Condition: Backed Out
- Location: Rudder Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS BAD VIBRATION THROUGH YOKE & RUDDER PEDALS.  VIBRATION GETS MUCH WORSE WITH INCREASE IN AIRSPEED.  POWER SETTINGS MODE MADE NO DIFFERENCE.  TROUBLE SHOT THE DISCREPANCY TO A DEFECTIVE RUDDER LOWER TRIM TAB HINGE PIN THAT BACKED OUT CAUSING THE VIBRATION IN FLIGHT.  RUDDER ASSEMBLY WAS REPLACED DUE TO DAMAGE CAUSED TO HINGE FROM VIBRATION.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
